# SDR DALA2022081705593

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 71,206 hours, 28,461 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9271896) ON SVC FOUND BURNING SMELL IN FLT DECK WITH APU BLEED ON. FOUND DEBRI IN PLENUM. R/R RECIRC FAN FILTERS IAW B737 AMM 21-25. RAN ENGINES WITH PACKS AND NO ODOR WAS DETECTED. AIR CONDITIONING OPS CHECK GOOD IAW B737 AMM 21-00.
